Duke Mathematical Journal

Recurrent determinants of Legendre and of ultraspherical polynomials

E. F. Beckenbach, W. Seidel, and Otto Szász

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 18, Number 1 (1951), 1-10.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077476384

Digital Object Identifier
doi:10.1215/S0012-7094-51-01801-7

Mathematical Reviews number (MathSciNet)
MR0040487

Zentralblatt MATH identifier
0042.07603

Subjects
Primary: 33.0X

Citation

Beckenbach, E. F.; Seidel, W.; Szász, Otto. Recurrent determinants of Legendre and of ultraspherical polynomials. Duke Math. J. 18 (1951), no. 1, 1--10. doi:10.1215/S0012-7094-51-01801-7. https://projecteuclid.org/euclid.dmj/1077476384


Export citation